BibTeX record journals/amc/ChenYW18

download as .bib file

@article{DBLP:journals/amc/ChenYW18,
  author    = {Min Chen and
               Weiqiang Yu and
               Weifan Wang},
  title     = {On the vertex partitions of sparse graphs into an independent vertex
               set and a forest with bounded maximum degree},
  journal   = {Applied Mathematics and Computation},
  volume    = {326},
  pages     = {117--123},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.amc.2018.01.003},
  doi       = {10.1016/j.amc.2018.01.003},
  timestamp = {Tue, 07 Aug 2018 14:08:13 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/ChenYW18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics